Items where Author is "David, Mason"
Group by: Item Type | No Grouping Jump to: Article Number of items: 3. ArticleKevei, Péter and David, Mason (2017) Couplings and Strong Approximations to Time-Dependent Empirical Processes Based on I.I.D. Fractional Brownian Motions. JOURNAL OF THEORETICAL PROBABILITY, 30 (3). pp. 729-770. ISSN 0894-9840 Kevei, Péter and David, Mason (2016) On the Breiman conjecture. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 144 (9). pp. 4043-4053. ISSN 0002-9939 Kevei, Péter and David, Mason (2014) The limit distribution of ratios of jumps and sums of jumps of subordinators. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, 11 (2). pp. 631-642. ISSN 1980-0436 |